# SDR SWAA2021090294435

- Difficulty date: July 13, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR FIXED T/E DEFLECTION CONTROL RIB PANEL VERTICAL BULB SEAL FITTING CRACKED I/B SIDE MKD DOT ; / [01] REMOVED R/W REAR SPAR FIXED T/E DEFLECTION CONTOL RIB PANEL VERTICAL BULB SEAL FITTING THAT WAS CRACKED REF: SRM 51-40-02; [02] REMOVED AND REPLACED R/W REAR SPAR FIXED T/E DEFLECTION CONTOL RIB PANEL VERTICAL BULB SEAL FITTING THAT WAS CRACKED REF: SRM 51-40-02; [03] VERIFIED STEPS 1 AND 2
